SciELO - Scientific Electronic Library Online

vol.24 issue3UNE PROPRIÉTÉ DU GROUPE Á 168 ÉLÉMENTSFIXED POINTS OF A FAMILY OF EXPONENTIAL MAPS author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links


Proyecciones (Antofagasta)

Print version ISSN 0716-0917


LOBO, JAIME. OCCUPATION TIMES SEQUENCES AND MARTINGALES OF SIMPLE RANDOM WALKS ON THE REAL LINE. Proyecciones (Antofagasta) [online]. 2005, vol.24, n.3, pp.205-227. ISSN 0716-0917.

Given a simple random walk on the real line , we consider the sequences of occupation times on states and associate to them martingales defined by the moments of first order of this random walk. We deduce by this way recurrent relations for the expectations of the occupation times in states before a given time , and then remarkable identities for the expectations of the absolute values of the random walk

Keywords : occupation times; simple random walks; predictible compensators; first passage times; ; optional sampling theorem; first order absolute moments.

        · text in English     · English ( pdf )


Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License